Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

ATP fuel, Multi Messenger and effects of Proton Pump Inhibitors

Discussion in 'General Treatment' started by JoanDublin, Mar 3, 2017.

  1. JoanDublin

    JoanDublin Senior Member

    Messages:
    364
    Likes:
    1,905
    Dublin, Ireland
    Hi folks,

    Just wondering if anyone knows if taking a Proton Pump inhibitor might impact on the absorption of ATP Fuel and Multi Messenger (for NK cells). Young lad here has to go on two weeks anti biotics and 8 weeks PPI due to reflux Oesophagitis and duodenitis and H .Pylori bacteria and he started ATP fuel and Multi Messenger just five weeks ago. Not sure if I should continue both together or would I be better halting the latter while he is treating the gastro issues?
     
  2. Diwi9

    Diwi9 Senior Member

    Messages:
    414
    Likes:
    1,525
    USA
    I have no idea, but some people have found symptom relief from taking acid reducers in the H2 receptor antagonist class (Tagamet: cimetidine). It may have immunomodulatory effects.
     
    JoanDublin and eljefe19 like this.
  3. eljefe19

    eljefe19

    Messages:
    483
    Likes:
    630
    Can confirm, Cimetidine seems to help.
     

See more popular forum discussions.

Share This Page